Advances in Pure Mathematics

Vol.8 No.3(2018), Paper ID 82992, 13 pages

DOI:10.4236/apm.2018.83012

 

Discrete-Time Nonlinear Stochastic Optimal Control Problem Based on Stochastic Approximation Approach

 

Sie Long Kek, Sy Yi Sim, Wah June Leong, Kok Lay Teo

 

Department of Mathematics and Statistics, Universiti Tun Hussein Onn Malaysia, Pagoh, Malaysia
Department of Electrical Engineering Technology, Universiti Tun Hussein Onn Malaysia, Pagoh, Malaysia
Department of Mathematics, Universiti Putra Malaysia, Serdang, Malaysia
Department of Mathematics and Statistics, Curtin University of Technology, Perth, Australia

 

Copyright © 2018 Sie Long Kek, Sy Yi Sim, Wah June Leong, Kok Lay Teo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kek, S. , Sim, S. , Leong, W. and Teo, K. (2018) Discrete-Time Nonlinear Stochastic Optimal Control Problem Based on Stochastic Approximation Approach. Advances in Pure Mathematics, 8, 232-244. doi: 10.4236/apm.2018.83012.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.